Share this:
lighttoe1120
@lighttoe1120

Posts: 3
Joined: Oct 18, 2018

Mental health. Withdraw from Effexor

Posted by @lighttoe1120, Mon, Oct 29 6:35pm

I am going through it. Tapered off with dr. Now I’m soooooooo agitated. My poor husband is taking care of me and is very good to me. But now on top of everything he is going through with me. Crying, sleeping, unproductive, etc. I am feeling agitated, short, angry, mean. This is not me. I don’t know how to handle it. More drugs? I am so tired in my head. Any suggestions

REPLY

Don’t know if your physician is still in your mix, but if not, he or she needs to be. Coming of any antidepressant is not textbook. We all react differently. Why are you getting off the medication? Changing to another, perhaps. You need more help than even the most caring spouse can provide. Setting yourself back is not optimal. This is the voice of some experience.

Hello, @lighttoe1120 – I'd suggest this discussion on tapering off of venlafaxine (Effexor): https://connect.mayoclinic.org/discussion/tips-on-minimising-withdrawal-symptoms-from-effexor-aka-venlafaxine/. I think there you will find many members discussing the types of symptoms you mention.

Please login or register to post a reply.